MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC PROBE PB2020-M; ENDOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM ULTRASONIC PROBE PB2020-M; ENDOSCOPE AND ACCESSORIES
Model Number PB2020-M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prior to the diagnostic procedure on (b)(6), 2022, the facility cut off a portion of the probe sheath and re-used the subject probe.A repeat bronchoscopy was performed on (b)(6), 2022 in an attempt to remove the probe piece from the patient.However, the removal procedure was unsuccessful due to the location and position of the probe piece, and its small size.The patient is reported to be in stable condition and will continue to be monitored by the physician to ensure that an adverse reaction to the foreign object does not occur.A supplemental report will be submitted pending investigation results.
 
Event or Problem Description
On august 11, 2022, fujifilm corporation became aware of an event involving pb2020-m.It was reported that during a diagnostic study the tip of the subject probe came apart while inside the patient.The probe piece could not be seen on the scope image and was unable to be removed, and the study could not be completed.There was no death reported with the event.
 
Additional Manufacturer Narrative
Fujifilm corporation determined the root cause of the reported issue to be a result of user error.The physician cut the sheath of the probe tip and used the probe multiple times prior to the incident.Per the instructions for use, users are warned not to modify the product or its components and to immediately discontinue use if any abnormalities are noticed.
 
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.

Brand Name
FUJIFILM ULTRASONIC PROBE PB2020-M
Common Device Name
ENDOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
safety officer
700 konaka-cho
sano city, tochigi 327-0-00
MDR Report Key15292634
Report Number3001722928-2022-00017
Device Sequence Number7167219
Product Code ODG
UDI-Device Identifier04547410343052
UDI-Public(01)04547410343052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPB2020-M
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer10/16/2022
10/16/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/20/2022
11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale